# SDR SWAA2015091443744

- Difficulty date: August 26, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 35,215 hours, 20,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A52136
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE CORRODED AT BS 270, BETWEEN LBL 10 - RBL 7.  REPAIRED INTERCOSTAL IAW EA.
